In this article, we will examine whether it can cause anxiety when roaccutane is used. But before we move on to this question, let’s introduce the drug roaccutane. Roaccutane is a drug used in the treatment of acne. If your problem does not go away after creams, various antibiotics and some drugs in the treatment of acne, your doctor may recommend roaccutane for a definitive solution. You should definitely use the medicine in the dose and frequency that your doctor tells you. Before you use the drug, you should definitely have your liver values ​​checked. After these values, your doctor will plan the dose for you and how often you should use it. In addition, you should definitely not take even a single dose of the drug in pregnancy. It can cause permanent damage to the baby or even cause miscarriage. That’s why you should start the drug after the pregnancy test.

So, does this drug cause anxiety? Let’s say that people with liver failure cannot use the drug Roaccutane mainly. You may find that your entire skin dries after you use the drug. This is one of the most common side effects. In addition, the drug may cause a rash on your skin, which is one of the side effects of the drug. It is one of the rare side effects of the drug that people who use the drug experience anxiety and sudden anger. Since the drug is a drug aimed at eliminating the fat in your body, this situation tires your liver. Therefore, drink plenty of water while using the drug. Do not consume alcohol while using the drug. Since the drug will tire the liver, it will increase alcohol damage.

Leave a Reply

Your email address will not be published.